My Antidepressant Has Made My Downtown Lady DepressedPosted by: Elle Davis on March 13th, 2012
After being on an antidepressant for the last several months, my lady friend down south is not a happy camper. I know that’s one of the side effects but c’mon, you’d think that by now they would’ve come up with something to help liven up a woman’s Southern lady.
So, I can either be depressed and have my sex drive fall off a cliff or I can be on medication and have my sex drive be obsolete. Yay!
I’ve gone so long without sex that I think my virginity grew back. Too bad I didn’t regain my bladder control too.
I’ve tried a lower dose of my medication but it didn’t go well. I’m still not at a place where I can do that yet.
My doctor really thinks the medication I’m on is the best for me since it’s for depression and anxiety.
I was on a 30 Day Shred kick, hoping more exercise would help my libido but recently I’ve been working out for a few minutes and then giving up.
Even though I talk to my therapist about everything else, it’s hard to bring up the loss of my sex drive. Instead I write about it and send it off into the interwebs.
So, here’s a question for you dear readers… If you’ve been on an antidepressant at one time or another and your sex drive became non-existant, did you just wait it out? Shots of Vodka? Medication change?